Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1917387, 12 pages
http://dx.doi.org/10.1155/2016/1917387
Research Article

Calculus Rules for -Proximal Subdifferentials in Smooth Banach Spaces

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 27 December 2015; Accepted 24 April 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Messaoud Bounkhel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bounkhel and R. Al-Yusof, “Proximal analysis in reflexive smooth Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 7, pp. 1921–1939, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Bounkhel and R. Al-Yusof, “First and second order convex sweeping processes in reflexive smooth Banach spaces,” Set-Valued and Variational Analysis, vol. 18, no. 2, pp. 151–182, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. F. Bernicot and J. Venel, “Differential inclusions with proximal normal cones in Banach spaces,” Journal of Convex Analysis, vol. 17, no. 2, pp. 451–484, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. M. Borwein and H. M. Strojwas, “Proximal analysis and boundaries of closed sets in Banach space. I. Theory,” Canadian Journal of Mathematics, vol. 38, no. 2, pp. 431–452, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Bounkhel, Regularity Concepts in Nonsmooth Analysis: Theory and Applications, vol. 59 of Springer Optimization and Its Applications, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar
  6. A. D. Ioffe, “Proximal analysis and approximate subdifferentials,” Journal London Mathematical Society, vol. 2, no. 1, pp. 175–192, 1990. View at Publisher · View at Google Scholar
  7. B. S. Mordukhovich and Y. H. Shao, “Nonsmooth sequential analysis in Asplund spaces,” Transactions of the American Mathematical Society, vol. 348, no. 4, pp. 1235–1280, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. F. H. Clarke, Y. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, 1998.
  9. R. Deville, G. Godefroy, and V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993.
  10. Y. I. Alber, “Generalized projection operators in Banach spaces: properties and applications,” Functional Differential Equation, vol. 1, no. 1, pp. 1–21, 1994. View at Google Scholar
  11. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and appklications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Dekker, New York, NY, USA, 1996. View at Google Scholar
  12. R. Deville, R. Gonzalo, and J. A. Jaramilo, “Renormings of Lp(Lq),” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 126, no. 1, pp. 155–169, 1999. View at Google Scholar
  13. M. Bounkhel, “Generalized projections on closed nonconvex sets in uniformly convex and uniformly smooth Banach spaces,” Journal of Function Spaces, vol. 2015, Article ID 478437, 7 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. S. Lau, “Almost Chebyshev subsets in reflexive Banach spaces,” Indiana University Mathematics Journal, vol. 27, no. 5, pp. 791–795, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. D. Loewen, “Limits of Fréchet normals in nonsmooth analysis,” in Optimization and Nonlinear Analysis, A. D. Ioffe, L. Marcus, and S. Reich, Eds., vol. 244 of Pitman Research Notes in Mathematics Series, pp. 178–188, 1992. View at Google Scholar
  16. J. Li, “The generalized projection operator on reflexive Banach spaces and its applications,” Journal of Mathematical Analysis and Applications, vol. 306, no. 1, pp. 55–71, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet